# SDR WLDA2004103

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK INSPECTION, FOUND CRACK IN TWO FLOOR PANEL SUPPORT ABOVE 1 INCH AND 1.5 INCH AT STA 1541 RBL 0 TO RBL 30, LBL 0 TO LBL 30. REPAIRED CRACKED AREA USING REPAIR DOUBLERS PER MD11 SRM53-00-01 FIG 5,VOL1 REV 36.
